# SDR IXXA07SMN254S

- Difficulty date: November 15, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, NOSE SECTION FUSELAGE FREON EXHAUST SYSTEM FORWARD UPPER CORNER CRACKED AT STATION FS 40.000 L27L.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.REMOVED DAMAGED AREA.FABRICATED EXTERNAL REPAIR DOUBLER , AND FILLER. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS AND NEW FASTNERS IAW SRM 51-1-21, 51-3-1,  DC8 SRM 53-2-0 FIGURE 13 SHEET 1, SRM 53-2-0 FIGURE 13 SHEET 5 TR NUMBER 53-169 DATED 09-20-03, SRM 53-3-3 FIGURE 1 ITEM "C", DC8 SRM 51-1-20D, AND DC8 SRM 51-1-8B.
